# SDR VGQY2010081000068

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B10936525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND ONE HOLE WITH CRACK INDICATION AT BS 520 UPPER DECK FLOORBEAM UPPER CHORD FWD FLANGE RBL 22 AT 6 O'CLOCK BY PLAIN VIEW.  COMPLIED WITH EN 1191-10, REPAIR FOR UPPER DECK FLOORBEAM UPPER TEE CHORD HOLES FOUND CRACK AT STA 420 & STA 520.
